MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012451-15
Medical Device Problem Codes Failure to Fold (1255); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an intervention, the 3.50 x 15mm trek balloon dilatation catheter was advanced to the lesion without issue and successfully inflated; however, upon removal, the balloon was fully deflated, but appeared to change shape and was difficult to remove from the vessel.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.There were no damages noted to the balloon; thus, the reported failure to fold (unusual appearance) was not confirmed.The reported difficulty removing the device from the anatomy could not be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaints.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14722591
Report Number2024168-2022-06537
Device Sequence Number4878197
Product Code LOX
UDI-Device Identifier08717648151989
UDI-Public08717648151989
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number1012451-15
Device Catalogue Number1012451-15
Device Lot Number20124G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/26/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown